# SDR CALA2019121302194

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,018 hours, 15,815 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION FELT INFLIGHT NEAR 1R DOOR. INPSECTED NOSE WHEEL NO FAULTS FOUND, NLG DOORS INSPECTED NO FAULTS FOUND. NLG WHEEL SPIN BRAKES INSPECTED NO FAULTS FOUND. INPECTED EE BAY DOOR SEAL AND NO FAULTS NOTED. INSPECTED EE BAY FOR ANY BLOWN OR RUPTURED DUCTS NONE NOTED. SIDEWALLS IN FWD CARGO R/H SIDE REMOVED AND NO BLOWN ORDAMAGED DUCTS NOTED. FUNCTIONED FLYING CONTROLS NO VIBRATION FELT. PACK BAYS NOTED.RAM AIR DOORS AND EXHSUST DOORS INSPECTED NO FSULTS NOTED. FAULTS FOUND. WING TO BODY FAIRINGS INSPECTED NO FAULTS FOUND TO BE SECURE. FWD CARGO AND R1 DOOR SEALS INPSECTED NO RECIRC FANS OPERATED AND FOUND NORMAL. CARGO LOAD CHECKED AND INSPECTED FOUND NORMAL. PERFORMED AIRFRAME VIBRATION CONDITIONAL INSPECTION IAW AMM 05-51-38-202-001.
